# SDR REXA98109

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT COMES ON INTERMITTENTLY.  REMOVED AND REPLACED AFT OVERHEAD CARGO SMOKE DETECTOR.  (M)
